MathSciNet Relay Station
MathSciNet bibliographic data
MR255043 (40 #8250) 65.66
Nitsche, J. Lineare Spline-Funktionen und die Methoden von Ritz für elliptische Randwertprobleme. (German) Arch. Rational Mech. Anal. 36 1970 348–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement